National Science Library, Chinese Academy of Sciences
  登录 机构网站 ENGLISH
您当前的位置是:电子期刊浏览 --> 卷期浏览
年代
1    
A Sufficient Condition on the Pressure for the Regularity of Weak Solutions to the Navier—Stokes Equations 期刊论文

Journal of Mathematical Fluid Mechanics     ISSN:1422-6928  Volume:2  Issue:2  Page:99-106  

Beirão;   da;   Veiga;   ;   H,;  

来源数据库:Web of Science         被引频次:44

文摘信息 获取全文 问图书馆员

2    
On the Singular Incompressible Limit of Inviscid Compressible Fluids 期刊论文

Journal of Mathematical Fluid Mechanics     ISSN:1422-6928  Volume:2  Issue:2  Page:107-125  

Secchi P;  

来源数据库:Web of Science         被引频次:17

文摘信息 获取全文 问图书馆员

3    
Multimodels for Incompressible Flows 期刊论文

Journal of Mathematical Fluid Mechanics     ISSN:1422-6928  Volume:2  Issue:2  Page:126-150  

Fatone L;   Gervasio P;   Quarteroni A;  

来源数据库:Web of Science         被引频次:16

文摘信息 获取全文 问图书馆员

4    
Isolated Singularity for the Stationary Navier—Stokes System 期刊论文

Journal of Mathematical Fluid Mechanics     ISSN:1422-6928  Volume:2  Issue:2  Page:151-184  

Choe H. J;   Kim H;  

来源数据库:Web of Science         被引频次:7

文摘信息 获取全文 问图书馆员

5    
On the Smoothness of a Class of Weak Solutions to the Navier—Stokes equations 期刊论文

Journal of Mathematical Fluid Mechanics     ISSN:1422-6928  Volume:2  Issue:4  Page:315-323  

Beirao da Veiga H;  

文摘信息 问图书馆员

6    
Jeffery—Hamel Asymptotics for Steady State Navier—Stokes Flow in Domains with Sector-like Outlets to Infinity 期刊论文

Journal of Mathematical Fluid Mechanics     ISSN:1422-6928  Volume:2  Issue:4  Page:324-352  

Rivkind L;   Solonnikov V. A;  

文摘信息 问图书馆员

7    
On the Asymptotic Behavior of Physically Reasonable Solutions to the Stationary Navier—Stokes System in Three-dimensional Exterior Domains with Zero Velocity at Infinity 期刊论文

Journal of Mathematical Fluid Mechanics     ISSN:1422-6928  Volume:2  Issue:4  Page:353-364  

Deuring P;   Galdi G. P;  

文摘信息 问图书馆员

8    
An Interior Regularity Criterion for an Axially Symmetric Suitable Weak Solution to the Navier—Stokes Equations 期刊论文

Journal of Mathematical Fluid Mechanics     ISSN:1422-6928  Volume:2  Issue:4  Page:381-399  

Neustupa J;   Pokorný M;  

文摘信息 问图书馆员

9    
Unstable Eigenvalues Associated with Inviscid Fluid Flows 期刊论文

Journal of Mathematical Fluid Mechanics     ISSN:1422-6928  Volume:2  Issue:4  Page:365-380  

Friedlander S;   Vishik M;   Yudovich V;  

文摘信息 问图书馆员

10    
Global Existence of Weak Solutions for Viscous Incompressible Flows around a Moving Rigid Body in Three Dimensions 期刊论文

Journal of Mathematical Fluid Mechanics     ISSN:1422-6928  Volume:2  Issue:3  Page:219-266  

Gunzburger M. D;   Lee H.-C;   Seregin G. A;  

文摘信息 问图书馆员

11    
Steady Flows of Viscoelastic Fluids in Domains with Outlets to Infinity 期刊论文

Journal of Mathematical Fluid Mechanics     ISSN:1422-6928  Volume:2  Issue:3  Page:185-218  

Pileckas K;   Sequeira A;   Videman J. H;  

文摘信息 问图书馆员

12    
Weak Solutions for a Class of Non-Newtonian Fluids with Energy Transfer 期刊论文

Journal of Mathematical Fluid Mechanics     ISSN:1422-6928  Volume:2  Issue:3  Page:267-293  

Consiglieri L;  

文摘信息 问图书馆员

13    
Three-dimensional Steady Flow of Viscoelastic Fluid past an Obstacle 期刊论文

Journal of Mathematical Fluid Mechanics     ISSN:1422-6928  Volume:2  Issue:3  Page:294-314  

Novotný A;   Pokorný M;  

文摘信息 问图书馆员

14    
On the Strong Solvability of the Navier—Stokes Equations 期刊论文

Journal of Mathematical Fluid Mechanics     ISSN:1422-6928  Volume:2  Issue:1  Page:16-98  

Amann H;  

文摘信息 问图书馆员

15    
Global Existence for a Simplified Model of Nuclear Fluid in one Dimension 期刊论文

Journal of Mathematical Fluid Mechanics     ISSN:1422-6928  Volume:2  Issue:1  Page:1-15  

Ducomet B;  

文摘信息 问图书馆员

作者信息:×